Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue

Issues

On regularization method for numerical inversion of the Laplace transforms computable at any point on the real axis

V. V. Kryzhniy
Published Online: 2010-10-20 | DOI: https://doi.org/10.1515/jiip.2010.018

Abstract

The regularized inversion of real-valued Laplace transforms computable at any point on the real axis is discussed from the point of view of practical calculations. New criterion for selection of free parameters is suggested. Selection of optimal values of free parameters allows to improve the numerical results significantly.

The effectiveness of the proposed criterion is demonstrated with examples. Method can be used in conjunction with other numerical methods for problems where the inverse Laplace transform is expected to tend to a monotonic function.

Keywords.: Laplace transform; regularization; regularization parameter; numerical inversion


Received: 2010-03-13

Published Online: 2010-10-20

Published in Print: 2010-10-01


Citation Information: Journal of Inverse and Ill-posed Problems. Volume 18, Issue 4, Pages 409–419, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2010.018, October 2010

Comments (0)

Please log in or register to comment.